Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: M.Lee thaks for info, I have a few more questions lam

Posted by M. Lee on January 13, 2003, at 21:59:17

In reply to M.Lee thaks for info, I have a few more questions, posted by lam on January 13, 2003, at 17:28:15

> I was considering going off Effexor because I thought my PD told me I was taking the highest dose of Effexor.
> But if I am able to try a higher dose I would rather do that first before moving on to find a new med.
> How did you get to 300? And how long have you taken 300?
> I hope you don't mind my asking.
>

I went in to see the nurse prescriber on Dec. 18. She was a bit reluctant to go over 225, until I told her that I had already been on 300 once before with no side effects. She did have to consult with one of the doctors and have them "sign-off on it" before writing the 'scrip.

I've had chronic depression for a number of years, but recently it got much worse. A few months ago I was badly injured in a fall. Several weeks after the accident I started to show signs of post traumatic stress.

The other time that I was at 300 was about two years ago. My doctor (at the time) had a bit of a reputation for prescribing "aggressively." Which was not a bad thing for me. I had not showed much improvement at the lower dosage. I was in bad situation with work, and as it got worse - so did the depression. Going to the higher dose of Effexor helped a lot, but in retrospect, I just really needed to get out of the workplace that was causing the stress.

I'm not sure how long you've been on anti-depressants... When I first started taking medication it took a while for me to notice the postive effect that it was having. For the first few months my friends noticed a difference, even though I didn't feel it yet. It's frustrating when you don't feel the progress.

Try explaining your concerns the next time you visit with the PD. Ask about the options. Maybe adding a small amount of another med would help. Maybe there is something else to try.

I don't mind the questions at all. I hope it helps. Let me know how you make out.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:M. Lee thread:13781
URL: http://www.dr-bob.org/babble/20030113/msgs/135752.html